Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Voltarol 12 Hour 2.32% Pain Relief Gel is an Anti-Inflammatory gel used for the treatment of sprains, strains, joint and muscle pain, including arthritis.
It contains diclofenac diethylammonium, which is one of a group of medicines known as Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and helps reduce inflamation and swelling.
This the double strength gel lasts up to 12 hours per application.
Diclofenac works by blocking the production of some of the body’s chemicals that cause pain, tenderness and inflammation. The gel to penetrates deeply into the skin to enhance delivery of diclofenac to the point of pain.
Not suitable for use on anyone under 14 years of age.
Do not apply to cuts, wounds, sunburned skin or other areas where the skin is abnormal, or near the eyes or nose.
Do not cover with a bandage or plaster.
You are allergic to any of the ingredients this product contains or have had an allergic reaction to any other NSAID's.
You are taking diclofenac or other NSAIDs such as aspirin or ibuprofen.
You have ever had an asthma attack, wheezing, hives, or runny nose after taking these ingredients.
You have a stomach or duodenal ulcer, or are pregnant or breast-feeding.
You have an underlying medical condition, are taking any other medication or complementary therapy.
Keep all medicines out of the reach and sight of children.
Do not store above 30°c.
Active ingredient: Diclofenac diethylammonium 2.32% w/w.
Other ingredients: Buthylhydroxytoluene, Carbomers, Cocoyl caprylocaprate, Diethylamine, Isopropyl alcohol, Liquid paraffin, Macrogol, Cetostearyl ether, Oleyl alcohol, Propylene glycol, Perfume, Purified water.
Suitable for Adults and Children over 14 years old.
Apply TWICE DAILY (every 12 hours) on affected area.
DO NOT use for longer than 7 days.
Common side effects:
heartburn, gas, stomach pain, nausea, vomiting;
headache, dizziness, drowsiness;
itching, increased sweating;
increased blood pressure; or.
skin redness, itching, dryness, scaling, or peeling where the medicine was applied.
Any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.
If you have any severe side effects seek medical assitance as soon as possible.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery